# SDR SCNA98050

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155591
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, FOUND AN EMERGENCY LIGHT OUT AT THE R1 DOOR EXIT.  REMOVED AND REPLACED R1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY AND OPERATIONALLY CHECKS GOOD.
